# SDR CALA2014012490222

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 68,711 hours, 25,173 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCONNECTED LAVATORY SMOKE DETECTORS & BREAKER STILL POPS, SMOKE DETECTORS ARE STILL DISCONNECTED, WITH FWD LAVATORY DISCONNECTED, CB STAYS IN.  CONNECTOR STILL DISCONNECTED.
